Couldn't find what you looking for?

TRY OUR SEARCH!

I have to stop this. i have been drinking one to two lg bottles of wine a day for the last 6months, i had a gastric bypass 4 years ago. i did not drink for 6-8 months affter. i did not even think about it. then my daughter got married ,and that was the start of it, i got very drunk and it is like mainlining alcohol straight into a vein.... but in the begining it was like weekends and more often then more booze then more often. well you get the picture. well due to my job i really don't wan't to go to rehab. so i am looking for alternitives. my current plan is to do, gaba/ l-theanine, along with valerian root, lots of b1 possibly st johns wort and weaning ? ps. i had some questions about withdrawal symptoms 1. do the tremor come and go or do they go on and progressively get worse. 2. if you have severe tremors does that turn into the seizure. it does'nt just come out of the blue?

Loading...

I have heard some positive stuff about valerian root but I can tell you that getting tremors doesn't cause seizure. It can be extremely hard to cope with though and it can cause you to be much more susceptible to disease and other ailments while you're experiencing them. Can you let us know how it goes for you? Thanks!
Reply

Loading...

o.k. two days out the best that i can tell you is that get GABA and L-theanine, maybe it is me but it makes me feel that i can get this undercontol. the valarian root is great. i have problems taking pills. i take the caps. open them and put that into warm h2o, and drink it. i think you must take a lot of water and thiamine, but i love the GABA and the L-theanine. i have looked this up, when you use a lot of alcholol, it messes with your gaba resptors, so you do not pick-up on the amino acid 8-| 8-| that keeps you happy and level. i just want to here from people that have gone thru this..... my worset fear is to have a seizure. i think that is why i have not tried before... i want comments, ideas, anything, i'm open to any comments....... thanks
Reply

Loading...